# SDR DALA2018032101826

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 58,593 hours, 21,138 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Sparks
- Location: First Officer'S
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S ELEC SEAT WAS MOVED FULL AFT AND SHOT SPARKS FROM UNDER SEAT,  THEN STOPPED ANY MOVEMENT.   NO FURTHER SPARKS, SMOKE OR MOVEMENT.  REMOVED AND  INSTALLED THE FIRST OFFICER`S SEAT IAW IAW AMM 2511.
